CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
The classification of f-coloring of graphs with large maximum degree 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 313, 页码: 119-121
Authors:  Cai, Jiansheng;  Yan, Guiying;  Zhang, Xia
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Coloring  Edge coloring  f-Coloring  Local Lemma  
Improved upper bound for the degenerate and star chromatic numbers of graphs 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2017, 卷号: 34, 期号: 2, 页码: 441-452
Authors:  Cai, Jiansheng;  Li, Xueliang;  Yan, Guiying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Degenerate coloring  Star coloring  Chromatic number  Entropy compression method  Upper bound  
随机图中leftkk1right因子的存在性 期刊论文
应用数学学报, 2017, 卷号: 40, 期号: 1, 页码: 144
Authors:  蔡建生;  闫桂英
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Acyclic coloring of graphs with some girth restriction 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2016, 卷号: 31, 期号: 4, 页码: 1399-1404
Authors:  Cai, Jiansheng;  Feng, Binlu;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Graph  Girth  Coloring  Acyclic coloring  Local lemma  
asufficientconditionforplanargraphswithmaximumdegree8tobe9totallycolorable 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 6, 页码: 993
Authors:  Cai Jiansheng;  Teng Changchun;  Yan Guiying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
fclasstwographswhosefcoreshavemaximumdegreetwo 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 4, 页码: 601
Authors:  Zhang Xia;  Yan Guiying;  Cai Jiansheng
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
大围长图的广义无圈染色 期刊论文
数学学报, 2013, 卷号: 56, 期号: 1, 页码: 27
Authors:  蔡建生;  王光辉;  闫桂英
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
最大度为8不含特定子图的平面图的全染色 期刊论文
应用数学学报, 2013, 卷号: 36, 期号: 2, 页码: 280
Authors:  蔡建生;  王光辉;  闫桂英
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
planargraphswithmaximumdegree8andwithoutintersectingchordal4cyclesare9totallycolorable 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 12, 页码: 2601
Authors:  Cai Jiansheng;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10